# SDR UALA2009110603462

- Difficulty date: November 5, 2009
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 73,499 hours, 12,002 cycles
- Engine: Pwa PW4060
- Engine time: 49,959 hours, 7,221 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENG VIBRATION.  NR 2 ENG EICAS VIB READS HIGH.  HIGHEST READING 35 (X.X, RANGE 0.0 TO 5.0, ABNORMAL ON 767-322 IF ABOVE 4.0). EXCESSIVE VIBRATION NOT FELT IN AIRFRAME.  3.5 IS REACHED AT 1.11EPR. AT ALL OTHER EPR SETTINGS THE VIB IS LOWER.  ACPD VISUAL INSPECTION OF ENG AND CHIP DETECTORS NO DEFECTS NOTED, NO OTHER HISTORY. FAN BLADES WERE LUBED, PERFORMED HIGH POWER RUN, ALL READINGS WERE WELL WITHIN LIMITS.
